# SDR DALA2022031801816

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,951 hours, 23,885 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 REPEAT 1R DOOR SLIDE LIGHT ILLUM. WITH DOOR DISARMED. CORRECTIVE ACTION: REPLACED GIRT BAR FITTINGS PER 757 AMM 25-66 INSP SPRINGS AND LUBED THEN PULLED PINS. RII COMPLETE, REINSTALLED COVER. (2157021)
